# SDR GTIA050273

- Difficulty date: November 19, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1136, SEAT TRACK HAS CORROSION.  FABRICATED, TREATED AND INSTALLED SECTION OF SEAT TRACK AT STA 1136.  (K)
